MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493892820250
Medical Device Problem Codes Nonstandard Device (1420); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 85% stenosed target lesion was located in the moderately tortuous and severely calcified left anterior descending artery.A 2.50mm x 20mm maverick.Balloon catheter was advanced for dilatation.However, during inflation, the balloon burst.The procedure was completed with a different device.There were no complications, and the patient condition was good post-procedure.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Device history record review: it was confirmed that this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: the 2.50mmx20mm fg maverick 2 mr catheter was returned for analysis.Visual and tactile examination of the hypotube identified a kink at 97.5cm distal from the strain relief.No issues identified with the outer or mid-shaft sections or the inner lumen of the device.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.Tip showed no signs of tip damage.Leakage test was performed on the device using an encore inflation unit, and the balloon was inflated to the rate burst pressure (rbp) of 14 atmospheres as per the instructions for use (ifu).The balloon inflated and deflated without issue.No other device issues were identified during returned product analysis.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this product investigation is assigned the most probable cause classification of no problem detected.This code was selected as the most probable complaint cause based on the information available.The device was returned to the complaint investigation site for a visual, tactile analysis.No issues were noted with the balloon material.A leakage test was performed on the device, the balloon inflated and deflated without issue.The allegation of balloon material rupture cannot be confirmed.Additionally, analysis identified a hypotube kink at 97.5cm distal from the strain relief.The unreported kink noted during device analysis most likely occurred as a result of an unintended interaction between the user and the device, at which stage of the procedure it occurred (during procedure/handling post procedure) cannot be established.The investigation did not identify any indication of any design or manufacturing issue.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 85% stenosed target lesion was located in the moderately tortuous and severely calcified left anterior descending artery.A 2.50mm x 20mm maverick? balloon catheter was advanced for dilatation.However, during inflation, the balloon burst.The procedure was completed with a different device.There were no complications, and the patient condition was good post-procedure.

Brand Name
MAVERICK?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24071424
Report Number2124215-2026-02577
Device Sequence Number13106596
Product Code LOX
UDI-Device Identifier08714729370185
UDI-Public(01)08714729370185(17)280107(10)35568808
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493892820250
Device Catalogue NumberH7493892820250
Device Lot Number0035568808
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale